# SDR 2007UALA02556

- Difficulty date: January 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 21,052 hours, 8,228 cycles
- Engine: Iae V2522A5
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: D55982020202203
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANTI-ROTATION TAB AT THE RT ELEVATOR HINGE FITTING III WAS FOUND BROKEN OFF.  THE UPPER TAB IS INTACT.  L-ANGLE FABRICATED AND INSTALLED TO REPLACE A DAMAGED ANTI-ROTATION TAB.  INSPECTION OF THE REWORKED AREA SHOWED NO CRACK INDICATIONS.  MAJOR REPAIR ACCOMPLISHED PER EVA-70021.
